# SDR DL72W001199

- Difficulty date: June 22, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- Aircraft time: 75,819 hours, 51,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 303 BELOW THE FWD LAVATORY SERVICE DOOR CUTOUT (BETWEEN STRINGERS 21R_& 22R) WAS FOUND WITH A  1INCH CRACK DUE TO CORROSION.  THE CORRODED AREA OF SKIN WAS REMOVED WITH A 4.5 INCH X 4 INCH CUTOUT.  THE CUTOUT WAS REPAIRED   WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 377626-14, REV A.
